MathSciNet Relay Station
MathSciNet bibliographic data
MR54552 (14,939b) 09.0X
Greenwood, R. E. The number of cycles associated with the elements of a permutation group. Amer. Math. Monthly 60, (1953). 407–409.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement